Emotionally blank, apathetic

I've been taking zoloft for two weeks now. I've had some awful side effects which are finally starting to go away and I haven't cried or had a panic attack in several days but I just feel weird. I still overthink a lot but my body doesn't physically react too much, but my mind kind of feels like it's going blank. It's like I had all these crazy thoughts and emotions all over the place before and now that they're gone theres a huge void in myself. Obviously I dont want the anxiety and depression back but I feel emotionally disconnected, apathetic, indifferent, and just plain bored. I'm just concerned about this and would like to hear someones experience or opinions.

2 Replies

oldestnewest
  • I have always been terrified of taking meds for this illness, I'm scared of addiction and the way it would make me feel, such as emotionless, that seems more painful. I say look up "natural" ways to help with depression and you will come up with a lot trust me

  • Antidepressants take off the top and bottom of emotions. That's where the void comes from. It does take time to see if it will help. If nothing changes in a few weeks I would talk to the doc.

You may also like...